# SDR WRLA2009053

- Difficulty date: February 6, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC05043
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TPE INSPECTION FOUND RT O/B FLAP I/B FORWARD FAIRING HINGE BRACKET BROKEN (REF EGAT N/R U05125).  REPLACED BRACKET AT RT O/B FLAP I/B FWD FAIRING HINGE IAW SRM VOL 2 51-35-01 REV 40.
